# SDR 99UAL900427

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT EXTINGUISH.  *S/D*  AFT CHARGER AND BATTERY WERE REPLACED.  (P/N 11-0049) CHARGER, BATTERY (P/N 3214-30).  AIRCRAFT HAS BEEN GOOD SINCE REPLACEMENTS.
